Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On birth control, started biaxin. Missed periods. Is it due to biaxin?

I am currently on birth control and started taking Biaxin 4 days before my expected period. I have not had sex so pregnancy is not a possibility. I went ahead and started the new pill pack as scheduled after my missed period. I hope that was okay. I have been on Birth control for 15 years and am always on schedule. Is it possible the Biaxin caused this?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

You should have waited for your periods to come but there is nothing to worry about

Take care
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor